# SDR IXXA090054O

- Difficulty date: September 30, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 94,229 hours, 39,503 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Rmi
- Part number: 361581AF25A1
- Part serial: 6111320
- Condition: Defective
- Location: Nr 2
- Part time: 94,229 hours, 39,503 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE COMPASS CARD ON NR 2 RADIO MAGNETIC INDICATOR FROZE IN POSITION. AFTER SEVERAL MINUTES THE COMPASS CARD STARTED MOVING BUT IS 180 DEGREE OFF OF AIRCRAFT HEADING. THE CREW RETURNED TO KLRD WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED NR 2 RADIO MAGNETIC INDICATOR. OPERATIONAL CHECK GOOD IAW DC8 MAINTENANCE MANUAL 34-01. AIRCRAFT WAS RETURNED TO SERVICE.
